# SDR FXGA201812240001

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- Aircraft time: 41,732 hours
- Engine: Pwa R2800*
- Engine time: 170 hours
- Propeller: Hamstd 43E60
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Part number: 43E60
- Part serial: N912102
- Condition: Sheared
- Location: Nr 4
- Part time: 3,075 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION ON #4 ENGINE NO OTHER INDICATION PRECAUTIONARY SHUTDOWN #4 ENGINE/ TWO BLADES WENT TO FEATHER THIRD BLADE STAYED IN LOW PITCH CONDITION
